# SDR USAA000972

- Difficulty date: June 26, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Nr 1 Pylon
- Part time: 45,154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CRACKED ACCESS PLATE CRACKED 1 INCH, 5727L NR 1 ENGINE PYLON.  DOUBLER INSTALLED PER TYP REPAIR 54-30-07.  (M)
